# SDR USAA051660

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 17,281 hours, 17,281 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A225408202000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LT INBD SEAT TRACK BETWEEN FRAMES 47 AND 47.2.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 53-00-15, DEFECT SIZE: 1" BY 30".
